# SDR SWI2025F00180

- Difficulty date: November 18, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER RIVETS ARE PULLED LOOSE      (C-CHECK RO 2/26/2025)    FABRICATED NEW REPAIR PARTS,  AND WET INSTALLED ALL  PARTS ON R/H LOWER TRANSCOWL (REPAIR DOUBLER, SHIM, FILLER, EXTERNAL DOUBLER, AND 1 EA. NEW ZED STIFFENER P/N CN624-2038-203) FAY SURFACES, FILLET SEALED, AND INSTALLED FASTENERS FROM THE EXTERNAL SIDE, REF. REO 690-54-21-530, REV. --, 2024-12-17.  COMPLIED WITH 51-900-1002-SKY.
